Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

4 year old suffering from influenza B. Low WBC levels. Have fever, stomach pain, diarrhea and vomiting. Could this be serious?

My 4 year was diagnosed 3 weeks ago with influenza B which she has gotten better from that since then. She was hospitalized for 6 days with a low white blood count which they contributed to the flu. She has been home from the hospital for 3 weeks but off and on since then she has had a fever , stomach pain, vomiting , and diarehha. She s also very weak and sleeps all the time. Could this be something more serious than what the doctors are thinking.
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician, Neonatology 's  Response
if the symptoms persist, she needs further work up to rule out other conditions like typhoid. but one thing is we can prevent flu by regular vaccinations which you have to keep in your mind.
Answered: Wed, 3 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor